MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR FEMORAL BALL HEAD; COCR BALL HEAD 12/14 Ø 28 SIZE XXL +10.5

MEDACTA INTERNATIONAL SA COCR FEMORAL BALL HEAD; COCR BALL HEAD 12/14 Ø 28 SIZE XXL +10.5
Model Number 01.25.015
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Waiting more details from the branch about the products involved and type of event.
 
Event or Problem Description
The patient had a primary hip surgery on 18 dec 2019.Subsequently, the head dislocated from the liner.On (b)(6) 2022, the surgeon revised the head and liner.(b)(4).Subsequently, the patient came in due to signs of infection and the pathogen was unknown.On (b)(6) 2022, the surgeon performed a washout and revised the head and liner.(b)(4).Subsequently, the patient came in due to signs of infection and the pathogen was unknown.On (b)(6) 2023, the surgeon performed a washout, revised all implants.(b)(4).Subsequently, the patient came in due to signs of infection and the pathogen was unknown.On 28 aug 2023, the surgeon performed a washout, revised all implants.(b)(4).Subsequently, the patient came in due to a dislocation of the head from the liner.On (b)(6) 2023, the surgeon revised the head and liner and implanted a dm converter.(b)(4).On (b)(6) 2025, the patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.On (b)(6) 2025 the surgeon revised the medacta stem with a competitor stem, and revised the medacta head and liner to a medacta dm.
 
Additional Manufacturer Narrative
Batch review performed on 22 december 2025.Ball heads: cocr 01.25.015 cocr ball head 12/14 ø 28 size xxl +10.5 (k072857) lot 1901505: (b)(4) items manufactured and released on 26-june-2019.Expiration date: 2024-06-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Liner: mpact dm 01.26.2852mhc double mobility hc liner ø28/dmf (k092265) lot 2302832: (b)(4) items manufactured and released on 12-april-2023.Expiration date: 2028-03-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Additional information: d1 d2 d4 g4 h4.

Brand Name
COCR FEMORAL BALL HEAD
Common Device Name
COCR BALL HEAD 12/14 Ø 28 SIZE XXL +10.5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23221255
Report Number3005180920-2025-00922
Device Sequence Number9568352
Product Code JDI
UDI-Device Identifier07630030805141
UDI-Public07630030805141
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2024
Device Model Number01.25.015
Device Lot Number1901505
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale